English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Einstein's equations with asymptotically stable constraint propagation

MPS-Authors

Hübner,  Peter
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Brodbeck, O., Frittelli, S., Hübner, P., & Reula, O. A. (1999). Einstein's equations with asymptotically stable constraint propagation. Journal of Mathematical Physics, 40, 909-923.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5886-F
Abstract
There is no abstract available